The University of Southampton
University of Southampton Institutional Repository

The Jevonian revolution in international trade theory

The Jevonian revolution in international trade theory
The Jevonian revolution in international trade theory
65-84
Aldrich, J.
206ecaac-00de-46ff-98d7-0b87668859de
Aldrich, J.
206ecaac-00de-46ff-98d7-0b87668859de

Aldrich, J. (2000) The Jevonian revolution in international trade theory. Journal of the History of Economic Thought, 22 (1), 65-84.

Record type: Article
PDF
jevons.pdf - Other
Restricted to Registered users only
Download (201kB)

More information

Published date: 2000

Identifiers

Local EPrints ID: 32910
URI: https://eprints.soton.ac.uk/id/eprint/32910
PURE UUID: 6012b6c9-761b-40c0-8a34-1034cbc1a6ff

Catalogue record

Date deposited: 18 Jul 2006
Last modified: 17 Jul 2017 15:54

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×